# SDR UPS08B52894

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-400
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, DRILL START IN LOWER SKIN OF RT WING OB, L/E, NEXT TO A RIVET, FWD AND IB OF 3RD. PANEL FROM OB END CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM, 51-1-8, 5 1-1-21, 51-2-0 FIG.7,
